# SDR SWAA110847

- Difficulty date: February 7, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 9,876 hours, 5,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR LOOSE.  REMOVED AND REPLACED GIRT BAR PER MT.
